Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 254, NWS Louisville, KY

July 7, 2017Crawford County, Harrison County, Perry County, Indiana; Meade County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 7, 2017, 10:09 PM EDT for Crawford County, Harrison County, Perry County, Indiana; Meade County, Kentucky. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2017, 10:09 PM EDT (02:09 UTC)
Expired
Jul 7, 2017, 10:32 PM EDT
In force
23 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, IN, Harrison County, IN, Perry County, IN, Meade County, KY

The radar

The Louisville radar (KLVX), 57 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 4:24 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2017-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 644 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2017-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
644 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1458 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

056 
WUUS53 KLMK 080209
SVRLMK
INC025-061-123-KYC163-080245-
/O.NEW.KLMK.SV.W.0254.170708T0209Z-170708T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1009 PM EDT FRI JUL 7 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northwestern Harrison County in south central Indiana...
  Northeastern Crawford County in south central Indiana...
  Northeastern Perry County in south central Indiana...
  Northwestern Meade County in central Kentucky...

* Until 1045 PM EDT/945 PM CDT/

* At 1008 PM EDT/908 PM CDT/, severe thunderstorms were located along
  a line extending from 9 miles east of English to near Carefree Town
  to 13 miles northeast of Holiday World, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Carefree Town, Mount Pleasant, Milltown, Leopold, Leavenworth,
  Alton, New Amsterdam, Roberta, Ranger and Beechwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and continuous cloud to ground lightning is occurring 
with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3825 8668 3826 8668 3828 8650 3840 8627
      3815 8613 3805 8630 3805 8669 3825 8675
TIME...MOT...LOC 0208Z 322DEG 22KT 3830 8629 3820 8644 3821 8672 

HAIL...<.75IN
WIND...60MPH
 
$$

EER
2 follow-up statements
077 
WWUS53 KLMK 080224
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1024 PM EDT FRI JUL 7 2017

INC025-061-123-KYC163-080245-
/O.CON.KLMK.SV.W.0254.000000T0000Z-170708T0245Z/
Harrison IN-Crawford IN-Perry IN-Meade KY-
1024 PM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM
EDT/945 PM CDT/ FOR NORTHWESTERN HARRISON...SOUTHEASTERN CRAWFORD...
NORTHEASTERN PERRY AND NORTHWESTERN MEADE COUNTIES...

At 1024 PM EDT/924 PM CDT/, severe thunderstorms were located along a
line extending from near Corydon to 7 miles south of Carefree Town to
14 miles northeast of Tell City, moving southeast at 25 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Carefree Town, Mount Pleasant, Leopold, Leavenworth, Alton, New
Amsterdam, Roberta, Ranger, Beechwood and White Cloud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3822 8662 3823 8653 3823 8642 3834 8624
      3815 8613 3805 8630 3805 8669 3825 8675
TIME...MOT...LOC 0224Z 322DEG 22KT 3823 8622 3813 8637 3814 8665 

HAIL...<.75IN
WIND...60MPH
 
$$

EER
535 
WWUS53 KLMK 080232
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1032 PM EDT FRI JUL 7 2017

INC025-061-123-KYC163-080242-
/O.CAN.KLMK.SV.W.0254.000000T0000Z-170708T0245Z/
Harrison IN-Crawford IN-Perry IN-Meade KY-
1032 PM EDT FRI JUL 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARRISON...
SOUTHEASTERN CRAWFORD...NORTHEASTERN PERRY AND NORTHWESTERN MEADE
COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 1100 PM EDT/1000
PM CDT/ for south central Indiana.

LAT...LON 3822 8662 3823 8653 3823 8642 3834 8624
      3815 8613 3805 8630 3805 8669 3825 8675
TIME...MOT...LOC 0230Z 322DEG 22KT 3820 8619 3810 8634 3811 8662 

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 8:09 PM EDT, 2 hours earlier.

Area forecast discussion, Jul 7, 8:09 PM EDT, 2 hours before
Area Forecast Discussion
National Weather Service Louisville KY
809 PM EDT Fri Jul 7 2017

...Forecast Update...
Issued at 808 PM EDT Fri Jul 7 2017

Storms across Indiana and Ohio are congealing into a QLCS as they
drop to the south. Best theta-e ridging is to the west where new
cells have been sprouting above pool of 70-75 degree dew points
ahead of the advancing cold front.

Still plenty of surface instability and sufficient shear ahead of
the storms. However mid-level lapse rates are not very steep and
AMDAR soundings out of SDF show some possible capping. Radars show
that the storms are becoming outflow-dominated, and mesoanalysis
shows CIN beginning to increase as the sun sets. So while storms
are expected to continue their southward push into Kentucky,
severe chances should slowly start to diminish as the evening
progresses.

.Short Term (Now through Saturday Night)...
Issued at 220 PM EDT Fri Jul 7 2017

...Strong to Severe Storms More Likely Late This Afternoon and
Evening...

Still on track for strong to severe storms to come through at least
our northern zones, south central IN, north central KY, late this
afternoon to this evening. How fast the line pushes southward will
determine how far south that threat gets, as we start to lose
daytime heating. As of this writing, it still looks like 4-8 is the
prime period for southern IN, 6-10 for north central KY, and 10-2 AM
for south central KY.

Airmass ahead of these storms will have plenty of energy to give.
Latest RAP analysis has CAPEs around 3000 J/kg with Downdraft CAPES
in the 1500-2000 J/kg range...likely because of some mid-level dry
air ahead of the line. A timely special sounding from ILN, at 18Z
and ahead of the outflow boundary in OH, indicates 4000 CAPE, though
quite a bit of dry air, 1.2 inch precipitable water. Based on wind
shear, expect supercell structures still are possible as elements
within the lines of storms dropping down from the north, and cannot
rule out an isolated tornado, but the main threat will be damaging
wind gusts with some hail.

A little similar to last night, behind the rains we may have to deal
with some patches of fog. Unlike last night though, the cold front
may bring slightly more winds to keep us better mixed. We may have a
few pockets of dense fog, but do not think it will be as widespread
as this morning.

Northwest surface winds Saturday will bring in drier and cooler
weather. Still looking at temperatures below normal. With high
pressure right over us Saturday night, we should see temperatures
cool into the 50s in some locations.

.Long Term (Sunday through Friday)...
Issued at 220 PM EDT Fri Jul 7 2017

Nice weather will continue for Sunday, though after a cool start, we
should warmup to a little warmer than Saturday. A few models
continue to hint at some precip getting into southern IN late Sunday
afternoon, possibly as a result of a weak warm front lifting north
over the region or just as a result of instability in the warming
airmass. Superblend came in with dry pops for the day period and
slight chances in the north Sun. night.

Overall synoptic pattern for the next work week will have ridging
out west and northwest flow over the Midwest/Ohio Valley. Small
disturbances riding within this flow will determine our rain chances
through the week as well as temperatures. Models have a difficult
time resolving these systems, which can either pass by to our north
in the morning, but leave outflow boundaries for afternoon storms to
focus on, or blast the system through here, bringing morning storms
and drier but cloudy afternoons. Will continue the practice we've
had over the last few days of capping the blended model rain chances
in the chance range because of this uncertainty. One thing we have
some confidence in is we'll be back to a humid pattern again, so any
days that do warm up significantly we could see heat indices get
into the mid/upper 90s.

&&

.Aviation (00Z TAF Update)...
Issued at 717 PM EDT Fri Jul 7 2017

Storms over Indiana will drop south and cross the SDF and LEX
airfields this evening. These storms may pack a wallop with strong
gusty winds, very heavy rain, and small hail. Things will calm down
behind the storms, with some patchy fog possibly developing toward
morning.

Quiet weather for the weekend.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........13
Short Term.....RJS
Long Term......RJS
Aviation.......13
Hazardous weather outlook, Jul 7, 4:38 PM EDT, 5 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
438 PM EDT Fri Jul 7 2017

INZ077>079-090>092-KYZ029>043-048-049-082045-
Washington-Scott-Jefferson-Harrison-Floyd-Clark-Bullitt-Oldham-
Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-Fayette-
Bourbon-Nicholas-Jessamine-
Including the cities of Salem, Scottsburg, Madison, Corydon,
New Albany, Jeffersonville, Shepherdsville, Louisville, La Grange,
Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown,
Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris,
Carlisle, Nicholasville, and Winchester
438 PM EDT Fri Jul 7 2017

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 PM EDT...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

A cold front will move southeast across southern Indiana late this
afternoon and central Kentucky this evening and overnight. Thunderstorms
will accompany the front. A few storms could be severe with damaging
wind gusts and hail. Considerable lightning also is likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A few rounds of thunderstorms are possible next week as a series of
weather disturbances aloft move southeast across the Ohio Valley. It
is too early to determine exact timing and location of storms.
However, any time from Monday through Thursday will feature a chance
of storms over parts of the Ohio Valley. A few strong storms could
occur during this time period.

.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report any instances of strong winds, wind
damage, and large hail through tonight.

INZ076-083-084-089-KYZ023>028-045>047-053>057-061>067-070>078-081-
082-082045-
Orange-Dubois-Crawford-Perry-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Nelson-Washington-Mercer-Larue-Marion-Boyle-Garrard-Madison-
Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-
Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Jasper, English, Tell City,
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford,
Leitchfield, Elizabethtown, Bardstown, Springfield, Harrodsburg,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
438 PM EDT Fri Jul 7 2017 /338 PM CDT Fri Jul 7 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

A cold front will move southeast across southern Indiana late this
afternoon and central Kentucky this evening and overnight. Scattered
thunderstorms will accompany the front. A few of the storms could be
strong and considerable lightning also is likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A few rounds of thunderstorms are possible next week as a series of
weather disturbances aloft move southeast across the Ohio Valley. It
is too early to determine exact timing and location of storms.
However, any time from Monday through Thursday will feature a chance
of storms over parts of the Ohio Valley. A few strong storms could
occur during this time period.

.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report any instances of strong winds and
hail tonight.

13

In the hours before

Local storm report, Jul 7, 9:24 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
924 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND DMG     NEW ALBANY              38.31N 85.83W
07/07/2017                   FLOYD              IN   BROADCAST MEDIA

            TREE DOWN.

&&

RL
Local storm report, Jul 7, 9:29 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
929 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TSTM WND DMG     3 SSE KOSSUTH           38.66N 86.08W
07/07/2017                   WASHINGTON         IN   EMERGENCY MNGR

            SEVERAL DOWNED TREES ON DELANEY PARK RD.

&&

RL
Local storm report, Jul 7, 9:32 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
932 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TSTM WND DMG     1 ESE SALEM             38.60N 86.09W
07/07/2017                   WASHINGTON         IN   EMERGENCY MNGR

            DOWNED TREES BLOCKING FAIRVIEW ROAD.

&&

RL
Local storm report, Jul 7, 9:39 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
939 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     BORDEN                  38.47N 85.95W
07/07/2017                   CLARK              IN   BROADCAST MEDIA

            PART OF A FALLEN TREE DAMAGED A COVERED BACK
            PORCH IN BORDEN.

&&

RL
Special weather statement, Jul 7, 9:44 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Louisville KY
944 PM EDT FRI JUL 7 2017

KYZ029-039>041-045>049-053>057-080230-
Mercer-Woodford-Jessamine-Clark-Washington-Madison-Garrard-Anderson-
Boyle-Bullitt-Fayette-Marion-Nelson-Larue-
944 PM EDT FRI JUL 7 2017

...LINE OF STRONG THUNDERSTORMS CROSSING CENTRAL KENTUCKY EAST OF
INTERSTATE 65...

At 942 PM EDT, radar indicated strong thunderstorms from 8 miles
south of Shepherdsville to 11 miles northeast of Springfield to 9
miles southeast of Lawrenceburg to Spout Springs. Movement was
southeast at 25 mph.

Wind gusts over 40 mph can be expected with these storms, and will
likely hit several minutes before any rain. Dangerous lightning can
also be expected, so seek shelter in a safe indoors location when
the storms approach.

Locations impacted include...
Richmond, Nicholasville, Danville, Bardstown, Harrodsburg, Lebanon,
Springfield, Harris Ferry, Mccreary, and Berea.

LAT...LON 3786 8401 3786 8403 3783 8400 3785 8406
      3782 8407 3785 8408 3782 8412 3781 8408
      3778 8411 3777 8408 3767 8409 3765 8413
      3759 8411 3765 8462 3755 8493 3760 8562
      3793 8574 3787 8514 3797 8483 3787 8400
TIME...MOT...LOC 0142Z 330DEG 22KT 3787 8571 3782 8511 3793 8480 3783
8398

13
Special weather statement, Jul 7, 9:47 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Louisville KY
947 PM EDT FRI JUL 7 2017

INZ076-083-084-089-090-KYZ025-080230-
Crawford-Orange-Perry-Dubois-Harrison-Meade-
947 PM EDT FRI JUL 7 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
HARRISON...SOUTHEASTERN DUBOIS...CRAWFORD...PERRY...SOUTHEASTERN
ORANGE AND NORTHWESTERN MEADE COUNTIES...

At 947 PM EDT/847 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 11 miles northeast of English to
10 miles southeast of Jasper. Movement was southeast at 25 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Tell City, English, Carefree Town, Mount Pleasant, Ferdinand,
Marengo, Milltown, Leopold, Birdseye and Leavenworth.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3851 8634 3845 8631 3843 8631 3842 8629
      3817 8615 3797 8678 3801 8680 3800 8677
      3803 8677 3804 8679 3806 8677 3808 8678
      3810 8677 3812 8681 3812 8680 3815 8681
      3821 8679 3820 8689 3830 8693
TIME...MOT...LOC 0147Z 323DEG 23KT 3844 8631 3826 8683

EER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:15 PM EDTSpecial Weather StatementLMKScott45 min
Jul 7, 8:30 PM EDTSevere Thunderstorm WarningLMKClark, Floyd30 min
Jul 7, 8:36 PM EDTSevere Thunderstorm WarningLMKOrange, Washington39 min
Jul 7, 9:06 PM EDTSevere Thunderstorm WarningLMKClark, Crawford, Floyd, Harrison, Orange, Washington24 min
Jul 7, 9:16 PM EDTSpecial Weather StatementLMKDubois, Orange44 min
Jul 7, 9:31 PM EDTSevere Thunderstorm WarningLMKFloyd, Harrison29 min
Jul 7, 9:47 PM EDTSpecial Weather StatementLMKCrawford, Perry43 min
Jul 7, 10:31 PM EDTSpecial Weather StatementLMKPerry29 min
Jul 7, 10:50 PM EDTSevere Thunderstorm WarningLMKPerry25 min
Jul 7, 8:17 PM EDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Franklin, Nicholas, Scott and 1 more43 min
Jul 7, 8:57 PM EDTSpecial Weather StatementLMKJefferson, Shelby, Spencer33 min
Jul 7, 9:05 PM EDTSpecial Weather StatementLMKAnderson, Clark, Fayette, Jessamine, Woodford40 min
Jul 7, 9:13 PM EDTSpecial Weather StatementLMKBullitt, Nelson, Spencer32 min
Jul 7, 9:44 PM EDTSpecial Weather StatementLMKBoyle, Jessamine, Madison, Mercer, Nelson, Washington46 min
Jul 7, 10:29 PM EDTSpecial Weather StatementLMKBoyle, Casey, Garrard, Lincoln, Madison, Marion and 3 more46 min
Jul 7, 10:52 PM EDTSpecial Weather StatementLMKBullitt23 min
Jul 7, 11:15 PM EDTSpecial Weather StatementLMKBreckinridge, Hancock30 min
Jul 7, 11:17 PM EDTSpecial Weather StatementLMKHardin, Larue, Nelson43 min
Jul 7, 11:38 PM EDTSevere Thunderstorm WarningLMKLarue, Nelson18 min
Jul 7, 11:47 PM EDTSpecial Weather StatementLMKGreen, Marion, Taylor58 min
Jul 7, 11:55 PM EDTSevere Thunderstorm WarningLMKGreen, Larue, Marion, Taylor35 min
Jul 8, 12:16 AM EDTSevere Thunderstorm WarningLMKAdair, Casey, Taylor29 min
Jul 8, 12:35 AM EDTSpecial Weather StatementLMKAdair, Casey, Cumberland, Metcalfe, Russell25 min
Jul 8, 1:10 AM EDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Metcalfe, Russell65 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.